# SDR FDEA201608112861

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319H
- Part serial: 00456
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MAIN FLAPS HAS HAIL DAMAGE, SOME WITH CRACKS AND DISBONDING.  REPAIRED LT WING OTBD MAIN FLAP IAW SRM-51-70-17-0G, COMPLIED WITH EA F-5750-T0327099, TITLED: WINGS, FLIGHT SURFACES, LT OTBD MAIN FLAP REPAIRS RSC TRACKING, CAT A, MAJOR REPAIR.
